Alert archive / Ohio / Special Marine Warnings in 2021
Special Marine Warning 15, NWS Cleveland, OH
NWS Cleveland, OH issued this special marine warning at Jun 21, 2021, 4:03 AM EDT. It was in force for 86 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2021, 4:03 AM EDT (08:03 UTC)
- Expired
- Jun 21, 2021, 5:29 AM EDT
- In force
- 86 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 49.0 mph
The radar
The Cleveland radar (KCLE), 100 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 4:24 AM EDT | MARINE TSTM WIND 43 | 1 W Harbor View, OH | 37 KNOT WIND GUST AT C-MAN STATION THRO1 TOLEDO, OH. |
| Jun 21, 4:24 AM EDT | MARINE TSTM WIND 43 | 1 W Harbor View, OH | C-MAN STATION THRO1 TOLEDO, OH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 8.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 133 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1501 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
811
WHUS51 KCLE 210803
SMWCLE
LEZ142-143-162-163-211000-
/O.NEW.KCLE.MA.W.0015.210621T0803Z-210621T1000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Cleveland OH
403 AM EDT Mon Jun 21 2021
The National Weather Service in Cleveland has issued a
* Special Marine Warning for...
Nearshore waters from Maumee Bay OH to the Islands OH...
Open waters from Maumee Bay OH to The Islands OH...
* Until 600 AM EDT.
* At 403 AM EDT, strong thunderstorms were located along a line
extending from 21 nm northwest of Monroe Harbor to 14 nm west of
Luna Pier to 36 nm southwest of North Cape, moving east at 50
knots.
HAZARD...Wind gusts to nearly 50 knots.
SOURCE...Radar.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
* Locations impacted include...
Reno Beach, Put-In-Bay and Kelleys Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor immediately as gusty winds and high waves are
expected.
&&
LAT...LON 4172 8341 4185 8326 4196 8311 4186 8306
4167 8268 4167 8260 4158 8261 4150 8273
4151 8275 4150 8277 4150 8290 4152 8300
4157 8310 4169 8347 4172 8347
TIME...MOT...LOC 0803Z 266DEG 51KT 4210 8374 4172 8376 4133 8404
HAIL...0.00IN
WIND...49KTS
$$
Sefcovic3 follow-up statements
363
FZUS71 KCLE 210837
MWSCLE
Marine Weather Statement
National Weather Service Cleveland OH
437 AM EDT Mon Jun 21 2021
LEZ142-143-162-163-211000-
/O.CON.KCLE.MA.W.0015.000000T0000Z-210621T1000Z/
437 AM EDT Mon Jun 21 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 600 AM EDT...
For the following areas...
Nearshore waters from Maumee Bay OH to the Islands OH...
Open waters from Maumee Bay OH to The Islands OH...
At 437 AM EDT, strong thunderstorms were located along a line
extending from near Detroit River Light to 8 nm east of North Cape to
18 nm south of Luna Pier, moving east at 50 knots.
HAZARD...Wind gusts 34 knots or greater.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
Locations impacted include...
Reno Beach, Put-In-Bay and Kelleys Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor until hazardous weather passes.
&&
LAT...LON 4196 8311 4186 8306 4167 8268 4167 8260
4158 8261 4150 8273 4151 8275 4150 8277
4150 8290 4152 8300 4169 8339
TIME...MOT...LOC 0837Z 266DEG 49KT 4196 8314 4173 8325 4151 8334
HAIL...0.00IN
WIND...>34KTS
$$
Sefcovic207
FZUS71 KCLE 210902
MWSCLE
Marine Weather Statement
National Weather Service Cleveland OH
502 AM EDT Mon Jun 21 2021
LEZ142-162-210912-
/O.CAN.KCLE.MA.W.0015.000000T0000Z-210621T1000Z/
502 AM EDT Mon Jun 21 2021
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Nearshore and Open waters from Maumee Bay OH to Reno Beach OH...
The thunderstorms have moved out of the warned area and no longer
pose a significant threat to boaters.
A Severe Thunderstorm Watch remains in effect until 600 AM EDT for
northwestern Ohio...and the adjacent waters of Lake Erie.
LAT...LON 4152 8299 4156 8310 4177 8288 4167 8268
4167 8260 4158 8261 4150 8273 4151 8275
4150 8277 4150 8290
TIME...MOT...LOC 0902Z 264DEG 39KT 4175 8280 4153 8292
$$
LEZ143-163-211000-
/O.CON.KCLE.MA.W.0015.000000T0000Z-210621T1000Z/
502 AM EDT Mon Jun 21 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 600 AM EDT...
For the following areas...
Nearshore waters from Reno Beach OH to the Islands OH...
Open waters from Reno Beach OH to The Islands OH...
At 502 AM EDT, strong thunderstorms were located along a line
extending from near Put-In-Bay to near Sandusky Bay, moving east at
40 knots.
HAZARD...Wind gusts 34 knots or greater.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
Locations impacted include...
Put-In-Bay and Kelleys Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor until hazardous weather passes.
&&
LAT...LON 4152 8299 4156 8310 4177 8288 4167 8268
4167 8260 4158 8261 4150 8273 4151 8275
4150 8277 4150 8290
TIME...MOT...LOC 0902Z 264DEG 39KT 4175 8280 4153 8292
HAIL...0.00IN
WIND...>34KTS
$$
Sefcovic328
FZUS71 KCLE 210929
MWSCLE
Marine Weather Statement
National Weather Service Cleveland OH
529 AM EDT Mon Jun 21 2021
LEZ143-163-210938-
/O.CAN.KCLE.MA.W.0015.000000T0000Z-210621T1000Z/
529 AM EDT Mon Jun 21 2021
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Nearshore waters from Reno Beach OH to the Islands OH...
Open waters from Reno Beach OH to The Islands OH...
The thunderstorms have moved out of the area and no longer pose a
significant threat to boaters.
A Severe Thunderstorm Watch remains in effect until 600 AM EDT for
northwestern Ohio...and the adjacent waters of Lake Erie.
LAT...LON 4152 8299 4156 8310 4177 8288 4167 8268
4167 8260 4158 8261 4150 8273 4151 8275
4150 8277 4150 8290
TIME...MOT...LOC 0926Z 266DEG 51KT 4177 8234 4155 8246
$$
SefcovicWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Jun 21, 1:30 AM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 21, 1:30 AM EDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
130 AM EDT Mon Jun 21 2021
...06z TAF Aviation Forecast Update...
.SYNOPSIS...
A stationary front was located from Lake Ontario to the north
shore of Lake Erie westward to south of Chicago this afternoon.
Low pressure will develop and strengthen over the Midwest
before moving northeastward across Ontario tonight. This low
will move northeast race into Quebec on Monday with a strong
cold front crossing the region. High pressure will arrive in the
wake of the cold front for the middle of next week.
&&
.NEAR TERM /THROUGH TODAY/...
930 pm update...
Severe Thunderstorm Watch continues for the northwestern
portion of the CWA until 1 am EDT. We do expect strong to
severe convection to impact portions of northwest Ohio into the
western portions of Lake Erie through the late evening hours
with the main hazard being damaging wind gusts up to 70 mph and
large hail. The isolated tornado threat is low but not zero.
Previous update...
Humid airmass in place across the region to the south of a
stationary front that was located from Lake Ontario to the north
shore of Lake Erie westward to south of Chicago. Convergence
along a lake breeze will also assist in producing thunderstorms
through the afternoon with outflow boundaries moving them around
into the evening.
For later in the evening into the overnight our attention will
shift to the convection that is currently moving into western
Illinois. This convection will ride near the stationary boundary
as an MCS and may begin to impact NW OH shortly after sunset.
Strong to severe winds will be possible with the leading edge
of the MCS. There is some uncertainty after midnight if the
convection will lift into MI and southern Ontario or race
across northern Ohio. For now we have gone with most of the
convection lifting to the northwest of the CWA and adjust from
there. We will also have to monitor for some locally heavy
rainfall where we get any training with the MCS. Lows tonight in
the 60's to lower 70's
The boundary from the MCS and a cold front will move across the
region from west to east on Monday. There should be a new round
of convection that develops along one of the boundaries or
maybe even both as we move toward Monday evening. Strong to
severe convection will once again be possible until we can push
the humid airmass east of the area. Locally heavy rainfall will
again be possible. Highs on Monday will rang from the upper 70's
west to the mid 80's east.
Models are hinting that the frontal boundary may slow late
Monday afternoon into the evening with another ripple of low
pressure moving northward along it. So will keep some higher
POP's across the eastern CWA until around 06Z Tuesday. The cold
front should finally get another good push eastward through
sunrise on Tuesday. It will be cooler and drier in the wake of
the front with lows in the upper 40's to mid 50's.
&&
.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
Upper-level trough will be making its way east across the Great
Lakes region with the lowest 500mb temperatures over the local area
Tuesday night. High pressure at the surface will move east across
the Ohio Valley Tuesday and Wednesday, and located near the mid-
Atlantic region by Wednesday night. The airmass with this system
will be unusually cold with temperatures 10 to 15 degrees below
normal with highs in 60s Tuesday afternoon. Southerly winds on the
backside of the high should result in slight temperature recovery on
Wednesday with highs back into the 70s.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
After a brief stint of ridging aloft Thursday, a shortwave trough
moves east across the upper Midwest and southern Great Lakes by
Friday. Return flow ahead of this shortwave and large scale trough
should result in increased moisture to the region with increasing
chances of precipitation Friday through the weekend. Model ensemble
average has the best chance for precipitation on Saturday. Near
normal temperatures are expected through the weekend.
&&
.AVIATION /06Z Monday THROUGH Friday/...
The main concerns for aviation during this TAF period will be
the threat for scattered strong to severe convection impacting
airports across northwest Ohio and near the lakeshore areas
through Monday morning. VFR conditions are expected through
sunrise outside of showers and convection. We will see drops in
ceilings and visibilities to MVFR to IFR at times briefly with
heavier downpours and convection cores that move closer to
airports. Any severe convection will have the potential of
large hail and severe wind gusts up to 60 knots. We have tried
to timed the impacts of TSRA with tempo groups from west to east
through the mid morning hours. -SHRA and borderline MVFR
ceilings to VFR ceilings will be around through the morning
hours. Marginal MVFR ceilings will continue through the
afternoon/evening Monday.
Winds will start out southerly around 10 knots and increase
through the early mornings with gusts. Southwesterly winds will
be around in the morning 15 knots gusting around 25 knots or
more. A cold front passage will shift the winds midday and
afternoon from the west to northwest around 15 knots gusts to 25
knots. Winds will slowly relax after sunset Monday evening.
Outlook...Non-VFR conditions possible in showers late Thursday
night.
&&
.MARINE...
South to southwest winds will begin to increase tonight to around 20
knots by Monday morning. West winds of around 15 to 25 knots will
continue through the day, which will veer to out of the northwest
with the frontal passage. northwest winds will be 20 to 25 knots
through Monday evening and early Monday night before rapidly
diminishing to 15 knots or less by early Tuesday morning. A Small
Craft Advisory will be issued for the entire Lake Erie nearshore
Monday morning through early Tuesday morning.
High pressure will build east across the Ohio Valley on Tuesday and
Wednesday, moving off to the New England coast by Thursday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement from 5 AM EDT early this morning
through late tonight for OHZ003-007-009>012-089.
PA...Beach Hazards Statement from 5 AM EDT early this morning
through late tonight for PAZ001.
MARINE...Small Craft Advisory from 5 AM early this morning to 6 AM EDT
Tuesday for LEZ142>149.
&&
SYNOPSIS...MM
NEAR TERM...Griffin/MM
SHORT TERM...Saunders
LONG TERM...Saunders
AVIATION...Griffin
MARINE...SaundersHazardous weather outlook, Jun 21, 2:41 AM EDT, 1 hour 22 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 241 AM EDT Mon Jun 21 2021 OHZ009>012-089-PAZ001-220645- Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 241 AM EDT Mon Jun 21 2021 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There will be a chance of thunderstorms today. Some thunderstorms may be strong with wind gusts to 50 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142-143-162-163-OHZ006-008-220645- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border-Wood-Sandusky- 241 AM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 298 IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... This Hazardous Weather Outlook is for Lake Erie and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ003-007-220645- Lucas-Ottawa- 241 AM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 298 IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ061-144>149-164>169-OHZ013-014-017>023-027>033-036>038-047-PAZ002- 003-220645- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina- Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne- Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie- 241 AM EDT Mon Jun 21 2021 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Thunderstorms will move into Northwest Ohio late tonight. Some thunderstorms could be strong with wind gusts to 50 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms will re-develop across NE ohio and NW Pennsylvania on Monday afternoon. Some thunderstorms may be strong to severe, generally east of I-71. The most likely time frame for severe thunderstorms will be between Noon and 6 PM. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 21, 12:45 AM EDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1245 AM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM TSTM WND DMG 2 S ERIE 42.09N 80.09W
06/20/2021 ERIE PA 911 CALL CENTER
TREE DOWN ON HOUSE ON W 39TH ST AND TREE
DOWN ON HOUSE NEARBY ON MELROSE AVE. TIME
ESTIMATED VIA RADAR.
&&
ANMLocal storm report, Jun 21, 1:55 AM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
155 AM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 AM MARINE TSTM WIND 1 NNW FAIRPORT HARBOR 41.76N 81.28W
06/21/2021 M49 MPH LAKE OH C-MAN STATION
C-MAN STATION FAIO1 FAIRPORT, OH.
&&
ANMLocal storm report, Jun 21, 2:38 AM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
238 AM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM MARINE TSTM WIND 3 WNW CLEVELAND 41.50N 81.73W
06/21/2021 M39 MPH LEZ146 OH MESONET
MESONET STATION XCLE CLEVELAND - EDGEWATER.
&&
ANMLocal storm report, Jun 21, 2:46 AM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
246 AM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM MARINE TSTM WIND 3 N ERIE 42.17N 80.10W
06/21/2021 M37 MPH LEZ149 PA C-MAN STATION
C-MAN STATION EREP1 3 NNW ERIE.
&&
ANMLocal storm report, Jun 21, 2:48 AM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
248 AM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM MARINE TSTM WIND 3 N ERIE 42.17N 80.10W
06/21/2021 M41 MPH LEZ149 PA C-MAN STATION
CORRECTS PREVIOUS MARINE TSTM WIND REPORT
FROM 3 N ERIE. C-MAN STATION EREP1 3 NNW
ERIE.
&&
ANMSpecial weather statement, Jun 21, 3:09 AM EDT, 54 minutes before
Special Weather Statement
National Weather Service Cleveland OH
309 AM EDT Mon Jun 21 2021
PAZ001-002-210815-
Northern Erie-Southern Erie-
309 AM EDT Mon Jun 21 2021
...A STRONG THUNDERSTORM WILL AFFECT ERIE COUNTY...
At 308 AM EDT, a strong thunderstorm was located near Albion, or 8
miles east of Conneaut, moving east at 40 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Erie, Edinboro, North East, Union City, Girard, Waterford, Albion,
Wattsburg, Northwest Harborcreek, Harborcreek, Lawrence Park,
Wesleyville, Lake City, Cranesville, Platea, Mill Village, McKean,
Elgin, Northwest Harborcr and Avonia.
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4227 7976 4185 7976 4185 8052 4198 8051
4204 8031 4212 8013 4213 8015 4213 8012
4214 8009 4216 8011 4215 8006
TIME...MOT...LOC 0708Z 258DEG 33KT 4194 8040
CampbellThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:59 PM EDT | Special Weather Statement | CLE | Lucas | 16 min |
| Jun 20, 9:18 PM EDT | Special Marine Warning | CLE | 70 min | |
| Jun 20, 9:34 PM EDT | Special Weather Statement | CLE | Lucas | 41 min |
| Jun 20, 10:02 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 46 min |
| Jun 20, 10:44 PM EDT | Special Marine Warning | CLE | 46 min | |
| Jun 20, 10:54 PM EDT | Special Marine Warning | CLE | 96 min | |
| Jun 20, 11:03 PM EDT | Special Marine Warning | CLE | 87 min | |
| Jun 20, 11:52 PM EDT | Special Marine Warning | CLE | 113 min | |
| Jun 21, 12:18 AM EDT | Special Weather Statement | CLE | Lucas | 42 min |
| Jun 21, 12:40 AM EDT | Special Weather Statement | CLE | Ottawa | 50 min |
| Jun 21, 1:37 AM EDT | Special Marine Warning | CLE | 113 min | |
| Jun 21, 2:19 AM EDT | Special Marine Warning | CLE | 116 min | |
| Jun 21, 3:52 AM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 68 min |
| Jun 21, 4:17 AM EDT | Special Weather Statement | CLE | Hancock, Wood | 43 min |
| Jun 21, 4:57 AM EDT | Special Weather Statement | CLE | Erie, Hancock, Huron, Sandusky, Seneca, Wyandot | 63 min |
| Jun 21, 5:05 AM EDT | Special Marine Warning | CLE | 115 min | |
| Jun 21, 5:17 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Sandusky, Seneca | 43 min |
| Jun 21, 5:38 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 67 min |
| Jun 21, 6:14 AM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 21, 6:26 AM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 49 min |
| Jun 21, 6:29 AM EDT | Special Weather Statement | CLE | Ashland, Medina, Portage, Summit, Wayne | 31 min |
| Jun 21, 6:43 AM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Summit | 47 min |
| Jun 21, 6:51 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 54 min |
| Jun 21, 7:02 AM EDT | Special Weather Statement | CLE | Stark | 43 min |
| Jun 21, 7:31 AM EDT | Special Weather Statement | CLE | Mahoning | 44 min |
| Jun 21, 9:52 AM EDT | Special Weather Statement | CLE | Stark | 23 min |
| Jun 21, 10:12 AM EDT | Special Weather Statement | CLE | Mahoning | 48 min |
| Jun 21, 11:47 AM EDT | Special Weather Statement | CLE | Cuyahoga | 43 min |
| Jun 21, 11:51 AM EDT | Special Weather Statement | CLE | Ashland, Richland | 39 min |
| Jun 21, 12:13 PM EDT | Special Weather Statement | CLE | Geauga, Lake | 47 min |
| Jun 21, 12:17 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Richland, Wayne | 43 min |
| Jun 21, 12:43 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Medina, Portage, Stark, Summit | 47 min |
| Jun 21, 12:48 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Trumbull | 57 min |
| Jun 21, 12:52 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 34 min |
| Jun 21, 1:09 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark, Trumbull | 54 min |
| Jun 21, 1:15 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 60 min |
| Jun 21, 1:20 PM EDT | Areal Flood Advisory | CLE | Ashtabula | 5 hr |
| Jun 21, 1:31 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 29 min |
| Jun 20, 10:45 PM EDT | Special Weather Statement | CLE | Erie | 45 min |
| Jun 20, 11:19 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 26 min |
| Jun 21, 3:09 AM EDT | Special Weather Statement | CLE | Erie | 66 min |
| Jun 21, 7:40 AM EDT | Special Weather Statement | CLE | Crawford, Erie | 35 min |
| Jun 21, 1:53 PM EDT | Areal Flood Advisory | CLE | Crawford | 5 hr |
| Jun 21, 2:06 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 54 min |
Nearby
Special Marine Warnings in Ohio, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.